# SDR ASAA2019100973964

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 27,345 hours, 8,849 cycles
- System (JASC): 3160 · Central Display
- Part: Fault Message
- Condition: False Activation
- Location: Vtk
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK MESSAGE CYCLING ON & OFF CONTINUALLY AFTER TOUCHDOWN DURING TAXI IN. GROUNDED - YES. ACCOMPLISHED FMCS BITE REF FIM 34-60 TASK 801, NO FAULTS FOUND. FAILURE DESCRIPTION ALIGNS WITH THE DESCRIPTION OF THE NUISANCE FAULT FOUND IN B737-900 AMM 34-61-00. LH FMC OPS NORMAL REF SAME.
